# SDR MASA2010032300232

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 18,632 hours, 12,833 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTF & EMERGENCY DECLARED DUE TO GEAR DISAGREE ON GEAR RETRACTION.  MX FOUND NLG WOW TARGET BRACKET LOOSE.  RE-SECURED AND RE-RIGGED SENSORS, OP CHECKS GOOD.
